Versions of injectivity and extension theorems

Yoshinori Gongyo, Shin Ichi Matsumura

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

We give an analytic version of the injectivity theorem by using multiplier ideal sheaves of singular hermitian metrics, and prove extension theorems for the log canonical bundle of dlt pairs. Moreover we obtain partial results related to the abundance conjecture in birational geometry and the semi-ampleness conjecture for hyperKähler manifolds.

Original languageEnglish
Pages (from-to)479-502
Number of pages24
JournalAnnales Scientifiques de l'Ecole Normale Superieure
Volume50
Issue number2
DOIs
Publication statusPublished - 2017 Mar 1

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Versions of injectivity and extension theorems'. Together they form a unique fingerprint.

Cite this